| Model Number |
02.12.0310FR |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Wound Dehiscence (1154)
| Date of Event |
02/24/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03-mar-2023: lot: 2212748: (b)(4) items manufactured and released on 03-aug-2022.Expiration date: 2027-07-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
The patient came in reporting pain due to a wound dehiscence after about 3 weeks from the primary.The surgeon performed a washout and poly swap.The surgery was completed successfully.